# SDR 95ZZZX3729

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TFE7312
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Washer
- Part number: 30730371
- Condition: Cracked
- Location: Planetary Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DETAILED INSPECTION OF PLANETARY ASSEMBLY, PN 3073037-1/2, WASHERS HAVE BEEN FOUND CRACKED ON SEVERAL TFE 731-2/3 ENGINES.  CURRENT MAINTENANCE MANUALS DO NOT REQUIRE REMOVING THIS BEARING CAGE TO ACCOMPLISH INSPECTION OF GEAR ASSEMBLY.  SEE LIGHT MM 72-02-41, PAGE 224C, AND MM 72-72-02, SECTION 2 INSPECTION.  APPROXIMATELY 30 OF THESE WASHERS HAVE BEEN FOUND CRACKED IN THE LAST 6 MONTHS.  ALL HAVE BEEN SENT TO THE MANUFACTURER.  PART TOTAL TIMES 3747.0 TO 6938.0.
